google-site-verification=vtH0rLv50C1m0Kob2FrPPywpXOXYhWri1q1lHi0lbIU
top of page

ALLEGONE-P SYRUP 60ML - PCD Franchise

 

Product Name : ALLEGONE -COLD SYRUP 60ML 

Composition : Paracetamol 125mg+Phenylepherine Hcl.2.5mg+Levocetirizine 2.5mg/5ml SYRUP

Packing : 60ML SYRUP

Packing Type : w/cart SYRUP

MRP : 81 Per Box.

"

Colour : N/A

DOSAGE : As Directed by the Physician.

STORAGE : Store in a cool, dark & dry place.

Manufactured By : AGRON REMEDIES PVT. LTD.

Certified Plant : WHO-GMP, ISO 9001-2015, TCL & JAS-ANZ Certified Company since 1986.

Marketed By : AGRON REMEDIES PVT. LTD.

Contact Number : +91 8859000627

Email Address : remedies.agron@gmail.com

Official Websites : www.agronremedies.com www.agrogem.net

Our Service : PCD Pharma Franchise, Third Party Manufacturing, Export & Govt. Tender Supply.

"

ALLEGONE-P SYRUP 60ML - PCD Franchise

Rating is 0.0 out of five stars based on reviews
SKU: agron_syrup_00029
₹81.00Price
Excluding Sales Tax
  • ALLEGONE-P SYRUP 60ML
No Reviews YetShare your thoughts. Be the first to leave a review.

India's Most Promising and Trusted Healthcare Platform

100M+

Visitors

20M+

Orders Delivered

36+